No Cover Image

Journal article 340 views 28 downloads

Many-one reductions and the category of multivalued functions / Arno Pauly

Mathematical Structures in Computer Science, Volume: 27, Issue: 03, Pages: 376 - 404

Swansea University Author: Arno, Pauly

Published in: Mathematical Structures in Computer Science
ISSN: 0960-1295 1469-8072
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa36011
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 03
Start Page: 376
End Page: 404